logo AFST

Analyzability in the context of PDEs and applications
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 4, pp. 539-549.
@article{AFST_2004_6_13_4_539_0,
     author = {Costin, Ovidiu and Tanveer, Saleh},
     title = {Analyzability in the context of {PDEs} and applications},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {539--549},
     publisher = {Universit\'e Paul Sabatier, Institut de Math\'ematiques},
     address = {Toulouse},
     volume = {Ser. 6, 13},
     number = {4},
     year = {2004},
     doi = {10.5802/afst.1081},
     zbl = {02190855},
     mrnumber = {2116816},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1081/}
}
Ovidiu Costin; Saleh Tanveer. Analyzability in the context of PDEs and applications. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 13 (2004) no. 4, pp. 539-549. doi : 10.5802/afst.1081. https://afst.centre-mersenne.org/articles/10.5802/afst.1081/

[1] Costin (O. ) , Tanveer ( S.). - Existence and uniqueness for a class of nonlinear higher-order partial differential equations in the complex plane , Comm. Pure Appl. Math, Vol. LIII, p. 1092-1117 (2000).4 | MR 1761410 | Zbl 01592000

[2] Costin (O. ) , Tanveer ( S.). - Complex Singularity Analysis for a nonlinear PDE (in preparation)4.

[3] Costin (O. ) , Tanveer ( S.). - Nonlinear evolution PDEs in R+ × Cd: existence and uniqueness of solutions, asymptotic and Borel summability (submitted).4

[4] Costin (O. ), Costin (R.D.) and Lebowitz (J.-L.). - Transition to the continuum of a particle in time-periodic potentials (in Advances in Differential Equations and Mathematical Physics, AMS Contemporary Mathematics series ed. Karpeshina, Stolz, Weikard, and Zeng 2003).4 | MR 1991533 | Zbl 1041.81013

[5] Ecalle (J. ). - Fonctions Resurgentes, Publications Mathematiques D'Orsay ( 1981).

[6] Kuik (R.). - Transseries in differential and difference equations , PhD Thesis, University of Groningen, ISBN 90-367-1771-x (2003).

[7] Balser (W. ). - Summability of formal power series solutions of ordinary and partial differential equations, Funct. Differ. Equ. 8, n° 1-2 (2001). | Zbl 1050.34126

[8] Braaksma ( B.L.J.). - Transseries for a class of nonlinear difference equations, J. Differential equation (to appear). | MR 1871576 | Zbl 1001.39002

[9] Lutz (D.A. ), Miyake (M.) and Schafke (R.). - On the Borel summability of divergent solutions of the heat equation, Nagoya Math. J. 154, 1 (1999). | MR 1689170 | Zbl 0958.35061

[10] Ecalle (J. ). - in Bifurcations and periodic orbits of vector fields NATO ASI Series, Vol. 408 (1993).

[11] Ecalle (J. ). - Finitude des cycles limites et accéléro-sommation de l'application de retour, Preprint 90-36 of Universite de Paris-Sud (1990). | MR 1094378

[12] Balser (W. ), Braaksma (B.L.J.), Ramis (J.-P.), Sibuya (Y.). - Multisummability of formal power series solutions of linear ordinary differential equations , Asymptotic Anal., 5, 27-45 (1991). | MR 1132079 | Zbl 0754.34057

[13] Costin (O. ). - Exponential asymptotics, transseries, and generalized Borel summation for analytic, nonlinear, rank-one systems of ordinary differential equations, Internat. Math. Res. Notices n° 8, p. 377-417 (1995).4 | Zbl 0841.34005

[14] Costin (O. ), Costin (R.D.). - On the location and type of singularities of nonlinear differential systems, Inventiones Mathematicae 145, 3, p. 425-485 (2001).4 | Zbl 1034.34102

[15] Costin (O. ). - Duke Math. J., Vol. 93, No 2: 289-344 (1998).4 | MR 1625999 | Zbl 0948.34068

[16] Tanveer ( S.). - Evolution of Hele-Shaw interface for small surface tension, Phil. Trans. Royal Soc. London A. 343, 155 (1993). | MR 1222808 | Zbl 0778.76029

[17] Wasow (W.). - Asymptotic expansions for ordinary differential equations, Interscience Publishers ( 1968). | Zbl 0169.10903